# SDR SWAA2013061717179

- Difficulty date: June 4, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7940749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY LOWER SECTION OF FRAME CORRODED AT FS 851.  REPAIRED DOUBLER IAW SRM.
